# SDR ASOA05093

- Difficulty date: January 17, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LOWER FUSELAGE SKIN AT THE ADF ANTENNA AREA BETWEEN FR 23 TO 23A, STRINGERS 21L-21R WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LOWER FUSELAGE SKIN AT THE ADF ANTENNA AREA BETWEEN FR 23 TO 23A, STRINGERS 21L-21R IAW EO. (K)
